# SDR J7SA2014092400155

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N336FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5634
- Aircraft time: 7,948 hours, 4,400 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Part number: 70653
- Part serial: 969
- Condition: Failed
- Location: Horizontal Stab
- Part time: 554 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM 1 AND 2 FAILED INFLIGHT AROUND 500-600 FT AGL, COULDN'T GET EITHER ONE TO COME ON, ON DOWN WIND, NR 2 CAME BACK ON, ON BASE LEG.  NR 1 STILL WOULD NOT COME ON.
